# SDR CALA2023040401022

- Difficulty date: April 3, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737
- Aircraft serial: 28766
- Aircraft time: 77,491 hours, 27,915 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 147A8540
- Condition: Corroded
- Location: Sta937-992.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER INNER CHORD FROM STA937 TO STA 992.5 HAS SPOTS OF CORROSION. (REF AAR NR 975073) REMOVED AND REPLACED R2 DOOR INNER CHORD P/N: 147A8540U8 PO#2004755, M&E 58-5300-3-0028 AND DRAWING #147A8501. ACCOMPLISHED BY V894534.
